Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Suffering with filariasis, have continuous swelling in knee on hanging the legs. What is the cause?

MY FATHER IS AGENIG ABOVE 50. HE IS A DOCTOR SO ALLMOST ALL HIS WORK IS OF SEATING. HE IS A PATIENT OF FILIARISIS WHICH SHOWS ITS SYMPTOMS DURING A PARTICULAR TIME BUT NOW FROM 2 OR 3 MONTHS AGO WHENEVER HE PUTS HIS LEGS HANGING THROUGH CHAIR HIS BOTH LEGS BELOW KNEE GET SWOLLEN LIKE OEDEMA, ITS REMAINS FOR 2 OR 3 DAYS AND THEN IT DISAPPEARS. WHY THIS IS HAPPENING, DOES IT SHOWS ANY BLODD PROBLEM, PLZ HELP
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Treatment/Therapy
Internal Medicine Specialist 's  Response
Dear friend, welcome to HCM.
is it a proven filarasis or assumed?
it can occur due to lymphatic blockade and increases with gravity.
he should avoid keeping legs hanging down for long,
also elastic crepe bandages would help.
if not tested himself, he should also consider a routine lab check at his age, ECG, Xray, 2 d echo to rule out additional causes .
take care and pl. keep me posted on the progress.
Answered: Mon, 30 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor